Stability of $(\alpha ,\beta ,\gamma)$-derivations on Lie C$^{*}$-algebra associated to a Pexiderized quadratic type functional equation
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 101-113
Nasrin Eghbali and Somayeh Hazrati
University of Mohaghegh Ardabili, University of Mohaghegh Ardabili
Abstract : In this article, we considered the stability of the following $(\alpha ,\beta ,\gamma)$-derivation $$\alpha D[x,y]=\beta [D(x),y]+\gamma [x,D(y)] $$ and homomorphisms associated to the quadratic type functional equation $$f(kx+y)+f(kx+\sigma (y))=2kg(x)+2g(y),\,\,\,\, x,y\in A,$$ where $\sigma $ is an involution of the Lie C$^{*}$-algebra $A$ and $k$ is a fixed positive integer. The Hyers-Ulam stability on unbounded domains is also studied. Applications of the results for the asymptotic behavior of the generalized quadratic functional equation are provided.
Keywords : $(\alpha ,\beta ,\gamma)$-derivation, Lie $C^{*}$-algebra, quadratic functional equa\-tion
MSC numbers : Primary 46S40; Secondary 39B52, 39B82, 26E50, 46S50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd